Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: INVIVO CORPORATION INVIVO CORPORATION; PATIENT MONITOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
INVIVO CORPORATION INVIVO CORPORATION; PATIENT MONITOR
Model Number
865353
Health Effect - Clinical Code
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that no alarm sound was coming from the device.The device was not in use on a patient.There was no reported patient impact.
New Search
Submit an Adverse Event Report
Brand Name
INVIVO CORPORATION
Common Device Name
PATIENT MONITOR
Manufacturer
(Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key
8392852
Report Number
1051786-2019-00012
Device Sequence Number
1858732
Product Code
DQA
UDI-Device Identifier
00884838012585
UDI-Public
(01)00884838012585
Combination Product (Y/N)
N
Initial Reporter State
GA
Initial Reporter Country
US
PMA/510(K) Number
K103700
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
health professional,user faci
Initial Reporter Occupation
Biomedical Engineer
Type of Report
Initial
Report Date
(Section B)
02/28/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
865353
Device Catalogue Number
865353
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
02/28/2019
Initial Report FDA Received Date
03/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1